# SDR 2002F01019

- Difficulty date: November 5, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Aircraft time: 16,222 hours, 5,199 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(ORIG-OPEN)  FLIGHT NUMBER 433. DURING CRUISE RIGHT CENTER BOOST PUMP LIGHT ILLUMINATED. EICAS MESSAGE CTR RT FUEL PUMP DISPLAYED.
